# SDR UALA2011050502202

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,330 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Cotter Pin
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FOREFLAP ATTACH POINT TO NR 8 FLAP TRACK, FOUND COTTER PIN MISSING FOR THE ATTACH NUT.  NUT TIGHTENED AND PIN INSTALLED BY MECH.
